Functional Neurological Disorder - FND Hope
2,526 members1,347 posts

Medication reaction?

Does anyone notice an increase in jerking/tremors when they take certain medications? For me, if i take Tramadol and/or Neurontin (for disk issues in my neck/low back), i see a sharp increase in uncontrolled jerking episodes. About 4 weeks ago, I stopped taking those meds daily and have only taken the tramadol on occasion. Each day that I have taken the tramadol, my jerking has returned and/Or intensified...usually proportionate to how much I've taken (more meds = more jerking). Anyone else have these issues?

3 Replies
oldestnewest

I experienced increased jerking on my legs when I started to take Tramadol initially. In my case, I guess it was part of the side effects of Tramadol

2 likes
Reply

I've noticed i get much more shaky when i take my ADHD medicine and my arms or legs sometimes jerk. i think since my medicine is a stimulant, my symptoms sometimes worsened.

2 likes
Reply

Im not on any meds other than for hypertension so no issues here with that.

1 like
Reply

You may also like...